# SDR QXEA2010020800080

- Difficulty date: February 2, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 21,568 hours, 22,305 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN PARKING BRAKE IS RELEASED AND POWER IS ADDED ACFT DOES NOT START MOVING NORMALLY, YOU MUST ADD ADDITIONAL POWER.  WHEN TAXIING, THE ACFT PULLS TO THE RT  WITH NOSE WHEEL STEERING OFF,  ACFT WILL PULL TO THE RT.  RT BRAKE DRAGGING?  ONCE THE ACFT IS MOVING IT WILL COAST WITHOUT POWER BUT STILL TURNS TO THE RT. TAXIED ACFT, OPERATED BRAKES SEVERAL TIMES.  NO DEFECTS NOTED.  PERFORMED INSP OF WHEELS AND BRAKE ASSEMBLIES.  NO DEFECTS NOTED.  PERFORMED FUNCTIONAL TEST OF ANTI-SKID SYS GOOD IAW AMM 32-46-00-720-802.  REMOVAL AND RE-INSTALL OF NR 2 MLG WHEEL TIRE ASSEMBLIES IAW MTC 6324101.  NO DEFECTS NOTED AT THIS TIME. COULD NOT DUPLICATE. RETURNED TO SERVICE.  NO PARTS REPLACED.
